Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


switch medications
Nov 9, 2005

My dr. has switched me from reyataz/truvada/norvir/epzicom to now combivir/sustiva to star and then wil ad in aptivus and norvir when my body adjusts-The other meds made me sick constantly-Am I to expect the same effects? Or is starting out on these two first the right way?

Response from Dr. Henry

In my experience Norvir and Aptivus (tipranavir) are likely to have similar side effects (or worse) then Reyataz + Norvir. If you are not yet resistant to Sustiva yet have some resistance and persistent viral replication I would be concerned about developing resistance to Sustiva (which may also impact the levels of tipranavir)if it is started with just the Combivir. On the other hand it can be tough to sort out side effects when 3,4,5+ meds are all started at the same time so the approach has to be individualized (your HIV specialist is usually the best person for that). KH



Previous
Bubbles in side Lungs
Next
Ziogen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement